# SDR 20000807SH004

- Difficulty date: December 19, 1999
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Aircraft time: 917 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Condition: Contaminated
- Location: Bypass Spool
- Part time: 917 hours
- Component: Servo Actuator, Textron, COLLECTIVE
- Component part number: 206076062103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO ACTUATOR REMOVED FROM AIRCRAFT DUE TO BINDING IN COLLECTIVE LEVER.  CIRCUMSTANCES UNKNOWN.  SHOP INSPECTION REVEALED SERVO BYPASS SPOOL WAS BINDING IN BYPASS SPOOL SLEEVE.  SPOOLS AND SLEEVE CONTAMINATED WITH SOME FORM OF COATING.  THIS COATING COULD NOT BE SEEN, BUT WAS WASHED OFF.  NORMAL SPOOLS AND SLEEVE OPERATION RESTORED.  CAUSE UNKNOWN.   (X)
